# SDR AALA202107261555

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 60,780 hours, 29,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF, AIRCRAFT LEFT OVER WING FORWARD EMERGENCY EXIT LIGHT SHOWED ON ECAM (AMBER) AND ABORTED THE TAKE OFF. FLIGHT ATTENDANT REPORTED THE PLASTIC COVER ON EMERGENCY EXIT HANDLE CAME OFF. MAINTENANCE DETERMINED THE SYSTEM OPERATED AS IT WAS SUPPOSED TO WITH THE HANDLE COVER DETACHED. RE-INSTALLED HANDLE COVER PER AMM 52-21-00.
